The structural identifiability of linear models with autocorrelated errors in the case of cross-equation restrictions

Deistler, Manfred (1978) The structural identifiability of linear models with autocorrelated errors in the case of cross-equation restrictions. Journal of Econometrics, 8 (1), pp. 23-31.

Full text not available from this repository.
Item Type: Article in Academic Journal
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 12 Jun 2020 09:13
Last Modified: 12 Jun 2020 09:13
Identification Number or DOI: 10.1016/0304-4076(78)90087-8
ISSN: 0304-4076
URI: https://irihs.ihs.ac.at/id/eprint/5359

Actions (login required)

View Item View Item